Artículos

Artículos Encontrados 39 registros  anterior11 - 20siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
11.
43 p, 856.0 KB Bifurcation diagrams and global phase portraits for some hamiltonian systems with rational potentials / Chen, Ting (Hunan University. College of Mathematics and Econometrics.) ; Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the global dynamical behavior of the Hamiltonian system ẋ = Hy(x,y), ẏ=−Hx(x,y) with the rational potential Hamiltonian H(x,y) = y2/2 + P(x)/Q(y), where P(x) and Q(y) are polynomials of degree 1 or 2. [...]
2018 - 10.1142/S0218127418501687
International Journal of Bifurcation and Chaos, Vol. 28, Issue 13 (December 2018) , art. 1850168  
12.
Global phase portraits of ℤ2-symmetric planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin / Corbera Subirana, Montserrat (Universitat de Vic, Universitat Central de Catalunya (UVic-UCC)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We characterize the phase portraits in the Poincaré disk of all planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin and ℤ2-symmetric with (x,y)→(-x,y).
2020 - 10.1142/S0218127420500066
International Journal of Bifurcation and Chaos, Vol. 30, Issue 1 (January 2020) , art. 2050006  
13.
Global qualitative dynamics of the Brusselator system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We study the dynamics of the Brusselator model by analysing the flow of this differential system in the Poincaré disc.
2020 - 10.1016/j.matcom.2019.01.017
Mathematics and computers in simulation, Vol. 170 (April 2020) , p. 107-114  
14.
Global dynamics of a virus model with invariant algebraic surfaces / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
In this paper by using the Poincaré compactification in R3 we make a global analysis for the virus system x˙=λ-dx-βxz,y˙=-ay+βxz z˙=ky-μz with (x, y, z) ∈ R3, β> 0, λ, a, d, k and μ are nonnegative parameters due to their biological meaning. [...]
2019 - 10.1007/s12215-019-00417-0
Rendiconti del Circolo Matematico di Palermo, (May 2019)  
15.
19 p, 420.8 KB Phase portraits of continuous piecewise linear Liénard differential systems with three zones / Li, Shimin (Guangdong University of Finance and Economics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Phase portraits are an invaluable tool in studying differential systems. Most of known results about global phase portraits are related to the smooth differential systems. This paper deals with a class of planar continuous piecewise linear Liénard differential systems with three zones separated by two vertical lines without symmetry. [...]
2019 - 10.1016/j.chaos.2018.12.037
Chaos, solitons and fractals, Vol. 120 (March 2019) , p. 149-157  
16.
13 p, 369.7 KB Dynamics of the Higgins-Selkov and Selkov systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We describe the global dynamics in the Poincaré disc of the Higgins--Selkov model * x'= k₀-k₁xy², y'= k₂y+ k₁xy², * where k₀,k₁,k₂ are positive parameters, and of the Selkov model x'= -x+ay+x²y, y'= b-ay-x²y, * where a,b are positive parameters.
2018 - 10.1016/j.chaos.2018.07.007
Chaos, solitons and fractals, Vol. 114 (Sep. 2018) , p. 145-150  
17.
29 p, 409.2 KB Polynomial Hamiltonian systems of degree 3 with symmetric nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the x-axis having a nilpotent center at the origin.
2018 - 10.1016/j.matcom.2017.06.002
Mathematics and computers in simulation, Vol. 144 (Feb. 2018) , p. 60-77  
18.
21 p, 626.8 KB Phase portraits for some symmetric cubic Riccati polynomial differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We classify the topological phase portraits in the Poincaré disc of two classes of symmetric Riccati cubic polynomial differential systems.
2018 - 10.1016/j.topol.2017.11.023
Topology and its applications, Vol. 234 (Feb. 2018) , p. 220-237  
19.
15 p, 348.8 KB Global phase portraits for the Abel quadratic polynomial differential equations of second kind with Z₂-symmetries / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Abel quadratic polynomial differential equations of the second kind with Z₂-symmetries.
2018 - 10.4153/CMB-2017-026-6
Canadian mathematical bulletin, Vol. 61, issue 1 (2018) , p. 149-165  
20.
14 p, 331.7 KB Global phase portraits of quadratic systems with a complex ellipse as invariant algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we study a new class of quadratic systems and classify all its phase portraits. More precisely, we characterize the class of all quadratic polynomial differential systems in the plane having a complex ellipse x^2 y^2 1=0 as invariant algebraic curve. [...]
2018 - 10.1007/s10114-017-5478-y
Acta Mathematica Sinica. English Series, Vol. 34, issue 5 (2018) , p. 801-811  

Artículos : Encontrados 39 registros   anterior11 - 20siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.